There is a real problem with the good habit establishment thing. I started on high doses of prednisone, have never been on it before and all I want to do is eat, everything in sight. I am not hungry, just want to stuff my face. The doc said this could happen, but oh my, my weight program has gone to pieces. I know I don't want to eat the extra food, it is just like "The devil made me do it". This sounds like bingeing to me, I don't want that added to my list of bad habits. Is there anything I can do to stop these cravings?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.